Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

cough that causes a headache

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3809 Questions
Question
cough that causes a headache
Posted Mon, 27 Nov 2017 in null
 
 
Answered by Dr. Prof. Kunal Saha 29 minutes later
Brief Answer:
Could be due to sinusitis

Detailed Answer:
Thanks for asking on HealthcareMagic.

Your complainants could be due to sinusitis which is an infection of sinuses, the air pockets contained in our skull. It is most often caused due to viral although occasionally there is a superadded bacterial infection present. Antibiotics or any other medicines cannot reach the sinuses properly and sinuses have a poor blood supply. Antibiotics may relieve the superadded bacterial infections, but the unresolved underlying infection may flare up subsequently. Taking steam inhalation can provide relief as it helps in opening up the openings of the sinuses that have been blocked by thickened mucus. Water in form of vapour will reach deep inside and will help in dilute the thickened mucus.

Take rest and plenty of fluids to drink. You may take naproxen 500 mg tablet when required, in case you have pain.

You need not worry. Hopefully it would be get well soon. You would need to seek additional medical help in case of respiratory distress or increased wheezing.

Feel free to write back.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor